著者
Eikan Mishima Kazuichi Maruyama Toru Nakazawa Takaaki Abe Sadayoshi Ito
出版者
一般社団法人 日本内科学会
雑誌
Internal Medicine (ISSN:09182918)
巻号頁・発行日
vol.56, no.13, pp.1687-1690, 2017-07-01 (Released:2017-07-01)
参考文献数
15
被引用文献数
9

CYP3A4-inhibitors can potentiate the hypotensive effect of calcium-channel blockers. However, insufficient attention to such drug interactions may result in serious adverse reactions. A 71-year-old hypertensive man prescribed nifedipine was hospitalized for infectious endophthalmitis. Antimicrobial therapy with voriconazole lowered the blood pressure, and then clarithromycin further lowered it through the excessively elevated nifedipine concentration, leading to ischemic acute kidney injury. After the discontinuation of clarithromycin and voriconazole, the blood pressure and renal function were recovered. The combination of CYP3A4-inhibitors such as clarithromycin plus voriconazole can synergistically potentiate calcium-channel blockers. Co-prescription of multiple CYP3A4-inhibitors with calcium-channel blockers increases the risk of hypotension and acute kidney injury.
著者
Tadahisa Numakura Koji Murakami Tsutomu Tamada Chiaki Yamaguchi Chihiro Inoue Shinya Ohkouchi Naoki Tode Hirohito Sano Hiroyuki Aizawa Kei Sato Ayumi Mitsune Hajime Kurosawa Toru Nakazawa Hisatoshi Sugiura
出版者
The Japanese Society of Internal Medicine
雑誌
Internal Medicine (ISSN:09182918)
巻号頁・発行日
pp.0104-22, (Released:2022-08-10)
参考文献数
23

BNT162b2 (Pfizer/BioNTech) is a coronavirus disease 2019 (COVID-19) vaccine containing nucleoside-modified messenger RNA encoding the severe acute respiratory syndrome coronavirus 2 spike glycoprotein. Recently, ocular complications of mRNA vaccines have been reported increasingly frequently. However, immunological adverse events due to mRNA vaccines in real-world settings are not fully known. We herein report the novel development of sarcoidosis manifested as uveitis, bilateral hilar lymphadenopathy, angiotensin-converting enzyme elevation, and epithelioid and giant cell granuloma formation in the lung soon after the first BNT162b2 injection and review the current literature, including three reported cases of sarcoid-like reaction following COVID-19 vaccination.